# SDR FDEA201812033421

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 70,075 hours, 25,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Damaged
- Location: Bs 1683-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA DECK PLATE HAS BLEND OUTS AT APPROX STA 1683 TO STA 1701 FROM LBL2 TO RBL2. MAX MATERIAL LOSS IS .022" OUT OF ALLOWABLE LIMITS PER SRM.   CUT OUT DAMAGE, FABRICATED REPAIR FILLERS 2024-T3 .071 AND REPAIR DOUBLER FROM   2024-T3 .080" AND INSTALLED REPAIR TO MAIN CABIN AFT WET AREA DECK PLATE IAW B757   SRM 53-60-51-2R REPAIR 2 ALTERNATIVE II. AT STA 1683 TO 1701 LBL2 TO RBL 2.
